# SDR DXTA200501102

- Difficulty date: November 23, 2005
- Submitted: November 28, 2005
- Operation: Air carrier
- Aircraft: N269QS
- Make and model: Amd FALCON2000
- Aircraft serial: 169
- Aircraft time: 3,788 hours, 2,393 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 22250R062300
- Part serial: 00209
- Condition: Failed
- Location: Cabin Pressure
- Part time: 1,743 hours, 1,114 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: B

## Discrepancy

AT FL360 AN IMMEDIATE LOSS OF CABIN PRESSURIZATION WAS EXPERIENCED.  CABIN PRESSURIZATION IMMEDIATELY WENT ABOVE 10,000 FEET.  EMERGENCY DESCENT WAS INITIATED TO 15,000 FEET.  AFTER LEVEL OFF AUTOMATIC CABIN PRESSURE CONTROLLER WAS FLASHING A CODE OF AO16.  AFTER THE MANUAL MODE OF THE CABIN PRESSURIZATION SYSTEM WAS SELECTED, CABIN PRESSURIZATION BECAME CONTROLLABLE.  NO OTHER MALFUNCTIONS OF THE CABIN PRESSURIZATION SYSTEM WERE NOTED.  TROUBLESHOT PRESS SYSTEM FOUND PRESS CONTROLLER FAILED.  REMOVED & REPLACED AS INSPECTED SERVICEABLE UNIT PER F2000 M/M CH 21-302 AND RAN TO OPS CHECK GOOD.
